Existence of Solutions of the Dynamic Cauchy Problem in Banach Spaces
No Thumbnail Available
Date
2012
Journal Title
Journal ISSN
Volume Title
Publisher
Warsaw University
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper we obtain the existence of solutions and Carathéodory type solutions of the dynamic Cauchy problem in Banach spaces for functions defined on time scales xδ(t) = f(t, x(t)), x(0) = x0, t 2 Ia, where f is continuous or f satisfies Carathéodory conditions and some conditions expressed in terms of measures of noncompactness. The Mönch fixed point theorem is used to prove the main result, which extends these obtained for real valued functions.
Description
Keywords
Banach space, Carathéodory solutions, Cauchy dynamic problem, Measure of noncompactness, Time scales
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Demonstratio Mathematica
Volume
45
Issue
3
Start Page
561
End Page
573